# SDR HNAA2017032000092

- Difficulty date: March 19, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N809EX
- Make and model: Dhav DHC8102
- Aircraft serial: 302
- Aircraft time: 59,801 hours, 67,224 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 81
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD EMERGENCY EGRESS LIGHT INOPERATIVE.      R & R THE BULB.
